# SDR 96FDEA00802

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ground Prox Box
- Part number: 806125
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL FOUR GEAR LIGHTS ILLUM WITH HANDLE UP, NO OTHER WARNINGS.  RECYCLED GEAR IAW RED TAB PROCEDURES, GOT 4 GREEN ON BOTH PANELS WITH GEAR EXTENDED.  AFTER THE GEAR WAS RETRACTED, THE FOUR RED LIGHTS REILLUMINATED, NO HORN.  REMOVED AND REPLACED GROUND PROX BOX AS PER MM 32-61-01, OPS CHECK OK.
